Vol. 15, No. 1, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Corrigendum to the article On the supersingular locus of the GU(2,2) Shimura variety

Benjamin Howard and Georgios Pappas

Vol. 15 (2021), No. 1, 307–308

Correction to Algebra & Number Theory 8:7 (2014) 1659–1699

Abstract

We correct an error in the statement of Theorem 3.12 of the article in question.

Keywords
Shimura varieties, Deligne–Lusztig varieties
Mathematical Subject Classification
Primary: 11G18, 14G35
Milestones
Received: 31 March 2020
Accepted: 11 May 2020
Published: 1 March 2021
Authors
Benjamin Howard
Department of Mathematics
Boston College
Chestnut Hill, MA
United States
Georgios Pappas
Department of Mathematics
Michigan State University
East Lansing, MI
United States